Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7730264211

Export

Selection :

A SYMPTOTIC BEHAVIOR OF SOLUTIONS TO CERTAIN NONLINEAR SCHROEDINGER-HARTREE EQUATIONS.

Author
GLASSEY RT
DEP. MATH., INDIANA UNIV., BLOOMINGTON, INDIANA 47401, U.S.A.
Source
COMMUNIC. MATH. PHYS.; GERM.; DA. 1977; VOL. 53; NO 1; PP. 9-18; BIBL. 9 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION ONDE EQUATION SCHROEDINGER PROBLEME CAUCHY RESOLUTION EQUATION COMPORTEMENT ASYMPTOTIQUE METROLOGIE PHYSIQUE THEORIQUE
Keyword (en)
WAVE EQUATION CAUCHY PROBLEM EQUATION RESOLUTION ASYMPTOTIC BEHAVIOR MEASUREMENT SCIENCE THEORETICAL PHYSICS
Keyword (es)
METROLOGIA FISICA TEORICA
Classification
Pascal
001 Exact sciences and technology / 001B Physics

Discipline
Theoretical physics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7730264211

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web